# SDR 04FDEA00588

- Difficulty date: March 5, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP STOP FITTING FOUND CRACKED.  LT WING O/B FLAP CRACKED STOP FITTING REMOVED AND REPLACED AS PER SRM   51-33-01 VOL. II.
